COVID-19 vaccines cause heart inflammation, U.S. authorities now acknowledge. But after being warned in early 2021 about a “large number” of cases among healthy, young people in Israel after COVID-19 vaccination, authorities did not immediately alert the public while also failing to detect a safety signal that was present in the United States, investigation has found.
Even after deaths from myocarditis – inflammation of the heart – were reported and myocarditis was designated as a likely side effect of the shots, U.S. officials kept recommending vaccination for virtually the entire populace.
That led to millions of young people receiving a vaccine. Many of those people suffered.
Aiden Ekanayake, 14, was one of them. He received a dose of the Pfizer-BioNTech vaccine in May 2021, and a second dose in June 2021.
Two days after the second dose, Aiden was woken in the middle of the night with pain that was comparable to when he tore his anterior cruciate ligament. His mother, Emily, rushed him to the hospital, where he spent days receiving care. Even after he was discharged, his exercise was limited for more than four months.
Ms. Ekanayake trusted the U.S. Centers for Disease Control and Prevention (CDC) before the experience. Now, she does not.
“I hate them. I think they’re evil,” Ms. Ekanayake.
The CDC, America’s public health agency, was warned by Israel on Feb. 28, 2021, about a “large number” of myocarditis cases after Pfizer COVID-19 vaccination, documents obtained by The Epoch Times show.
Internally, the warning was designated as “high” importance and set off a review of U.S. data. The review found 27 reported cases in the United States, according to a U.S. government memorandum dated March 9, 2021. The incidence rate was low, but “missing and incomplete data make it challenging to assess causation,” the memo stated. The U.S. Food and Drug Administration (FDA), it said, “has not made a final determination regarding the causality.”
People receive a dose of the COVID-19 vaccine at Tel Aviv Sourasky Medical Center in Tel Aviv, Israel, on Dec. 20, 2020.
Weeks later, neither the CDC nor the FDA had alerted the public to the issue, even after the death of a previously healthy 22-year-old Israeli woman and briefings from Israeli officials and U.S. Department of Defense (DOD) researchers.
Like Israel, the DOD was recording a higher-than-expected number of myocarditis cases. Patients were mostly young, healthy males.
The CDC met with military officials twice behind closed doors in April 2021. Military officials presented data during at least one of the meetings to the CDC. That presentation, which has never been released to the public, “included our preliminary patient data and analysis that suggested to us that myocarditis was indeed a possible side effect to the messenger RNA COVID-19 vaccines (within the US military),” Dr. Jay Montgomery, one of the presenters, told The Epoch Times via email.
The Pfizer and Moderna vaccines use messenger RNA (mRNA).
On April 27, 2021, after the meetings, then-CDC Director Dr. Rochelle Walensky finally spoke about the matter in public, during a White House briefing.
Dr. Walensky said “we have not seen any reports” of myocarditis after vaccination. That’s false, according to CDC data—the agency received 141 reports of myocarditis in the Vaccine Adverse Event Reporting System (VAERS) by the end of March 2021. Another 24 cases were recorded in the Vaccine Safety Datalink, a second system run by the CDC.